# SDR JBXA0000192

- Difficulty date: July 30, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Aircraft time: 19,053 hours, 13,764 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 1608565
- Part serial: TR155A
- Condition: Failed
- Location: Rt Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO RDU DUE TO FUEL VENTING OVERBOARD ON RT WING.  REMOVED AND REPLACED RT WING TANK OVERFLOW VALVE IAW AMM 28-21-07.  OPS CHECK AND LEAK CHECK GOOD.
